# SDR AUS20021012

- Difficulty date: September 9, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3790011107
- Condition: Leaking
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(AUS) RUDDER RATIO CHANGER ACTUATOR LEAKING.
